# SDR 20000510SH018

- Difficulty date: April 7, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N166GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC337
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 74060613
- Condition: Broken
- Location: Lt Engine
- Part time: 20,201 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT DISCREPANCY REPORT THAT POWER LEVER HAS NO AUTHORITY OVER LEFT ENGINE.  MAINTENANCE FOUND POWER LEVER CONTROL CABLE BROKEN IN WING ROOT AREA. CABLE SHOWS EVIDENCE OF BEING KINKED.  BREAK IS IN THIS AREA.  CABLE REPLACED WITH CONTROL CABLE C8102414.  ENGINE CONTROL RIGGING ACCOMPLISHED AND APPROVED FOR RETURN TO SERVICE.  (X)
